# SDR AALA202301183582

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 25,266 hours, 12,069 cycles
- Engine: Cfmint CFM565B7
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT WHILE CLIMBING THROUGH FL230 ECAM MESSAGE FOR ENGINE 2 FUEL FILTER CLOG CAME ON AT 13452 AND WENT OUT AT 14052 DURING CRUISE AT FL280. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED #2 ENGINE FUEL FILTER PER TASK CARD 26C40073002 AND THE #2 ENGINE DIFFERENTIAL PRESSURE SWITCH PER AMM 73-34-15.
